# SDR ABXA9500941

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5920323129
- Condition: Defective
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND OIL CANNING ON EXTERIOR SKIN AT STA 540, BETWEEN LONGERONS 21R AND 22R.  REPAIRED IAW ABX REA D953-13477-MR.
